# SDR SWAA2022011353543

- Difficulty date: December 15, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE STA 500B+18; LBL 24; WL 156 L/H Z-ANGLE HAS CORROSION. A224-005 ; / [01] REMOVED CORROSION IAW SRM 51-10-02 VERIFIED WITH 10X MAGNIFY ORIGINAL THICKNESS .040 MATERIAL REMOVED .006 REMAINING MATERIAL034 OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL NO. AAR 36644 DUE DATE 20 AUG 22; [02] VRIFIED STEP 4 IS COMPLETE; [03] VERIFIED STEP 1 NOT STEP 4; [04] VERIFIED STEPS 1-3; [05] REMOVED DAMAGE OUT OF LIMITS Z ANGLE FROM STA 500 B THROUGH 500 D IAW SRM 53-00-53-2R-5; [06] VERIFIED STEP COMPLETE; [07] MATERIAL NEEDED FOR Z ANGLE REPAIR BAC1496-444 7075 T6 ATAG A108149 IAW SRM 53-00-53-2R-5; [08] VERIFIED STEP 7; [09] VERIFIED ITEM 7; [10] FABRICATED REPAIR PARTS FOR LH Z ANGLE IAW SRM53-00-53-2R-5; [11] VERIFIED STEP 10 IS COMPLETE; [12] VERIFIED STEP 10. OK TO TREAT AND PRIME; [13] TREATED AND PRIMED REPAIR PARTS IAW AMM 51-21-41-370-802 AND 51-21-72-370-804; [14] VERIFIED STEP 13 IS COMPLETE; [15] VERIFIED STEP 13. OK TO INSTALL; [16] COMPLIED WITH; [17] VERIFIED INSTALL OF L/H Z ANGLE FROM STA 480+10 TO 500B+10 IAW B737 SRM 53-00-53-2R-5; [18] VERIFIED STEPS 16 & 17. AUDIT COMPLETE
